# SDR AALA202202232910

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A300*
- Aircraft serial: 7636
- Aircraft time: 14,472 hours, 5,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 149775
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS AT ENTRY DOORS L1 AND R1 WON'T STAY ON. REPLACED EMERGENCY POWER SUPPLY UNIT AMM 33-51-38.
